# SDR ASAA2015120314115

- Difficulty date: December 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 31,470 hours, 9,200 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000, FOUND MSG NR 77-20861.  BOTTOM LT EGT SIGNAL, 7495S3, OUT OF RANGE NR 1 ENGINE.  ACFT GROUNDED.  IAW FIM TASK 77-21, TASK 803 EXAMINED AND CLEANED CONNECTOR FOR T49.5 S3 ON NR 1 ENGINE PRE-CLEAN READINGS FOR T49.5S3 WAS 214.14, POST CLEAN READING FOR T49.5S3 AS 18.75 IAW AMM 70-70-01-200-801-F00. ENGINE NR 1 EEC BITE PASSED IAW AMM 73-21-00-700-804-400.  NO FAULTS FOUND.
